Vesties’ Village

Pfizer vaccine side...
 
Notifications
Clear all

[Solved] Pfizer vaccine side effects

263 Posts
118 Users
302 Likes
29.4 K Views
Natalie_CA
(@nawpan)
Active Member
Joined: 2 years ago
Posts: 79
 

@gene 

I am sorry this happens to you.  I regret getting the vaccine as well.  I got it out of fear and pressure and my friends and families who got vaccines are all fine so I thought I might be okay.  It’s been 6 months for me now but I still have hope that these symptoms will go away with time.  Winter doesn’t help because I can’t really exercise outdoor and because I have only one shot, I am not allowed to do anything fun anywhere (not allow in gym, restaurant, movie theater, dine in, etc.).  This restriction make it harder to cope because I feel like I have these side effects from the vaccine that they pushed you to have and then they wouldn’t allow you to enjoy doing stuff because you don’t feel safe to get the second dose.  


   
Eve, Patboe, KitKat and 5 people reacted
ReplyQuote
Jarvis RN
(@gene)
New Member
Joined: 12 months ago
Posts: 3
 

@nawpan plus the stress, loneliness, and mental strain from not being able to do the things that help relieve stress or be understood by a all those beholden  to a system. 

I’ve tried to redefine myself. I’ve taken up learning music and try to stay out of depression for my family. They are the grinches that stole Christmas but we can still sing Christmas songs.

the right to treat act and the courts are starting to finally act on the heels of these side effects, 


   
KitKat and KitKat reacted
ReplyQuote
Liana
(@tambadoll)
New Member
Joined: 12 months ago
Posts: 2
 

@jkro where can I find the vaccine reversal information?


   
ReplyQuote
sickofthis
(@sickofthis)
Active Member
Joined: 1 year ago
Posts: 95
 
Posted by: @rosem1

@jaytune 

I am so sorry you are all having more anxiety after the vaccine.  I have been more anxious too, only because I have had tingling sensations throughout my body, along with sporadic mild pain throughout.  The tingling started 12 hours after my flu vaccine on November 1st and have continued.  It subsided a little when I received my Pfizer booster 8 days ago, but 5 hours after that I started getting the sporadic pains throughout, in addition to the tingling sensations.  Five days after, I had inflammation and heat behind my left eye on and off for a few days.  I ice it and it helps.  I go to a holistic doctor (MD) who gave me a post vaccine protocol, which I am following, which I am hoping is helping:

Fish Oil 1,000 mg twice daily (for inflammation), Nattokinase NOW brand 100 mg twice a day (to improve blood flow) and trying to drink 8 glasses of water daily.

I am waiting for my doctor to give me the name of a neurologist to see.  My extended family keeps trying to say that it should still be worth getting future vaccines, but I told them I am unsure at this point, even though I know the alternative is catch Covid and die, if I get a bad case of it.  If this continues, I may just take my chances, but I know that this creates a problem, since I may never see my family again (or have to wear masks for them).  I am just glad that I quit my store job in November of 2020, due to potential exposure from customers that improperly wore masks.

I am wondering if you think the fish oil is helping? I just started taking it and have not noticed a difference yet. How are your symptoms? Has your holistic doctor given you anything else to try?


   
ReplyQuote
sickofthis
(@sickofthis)
Active Member
Joined: 1 year ago
Posts: 95
 
Posted by: @tammy21

I received my 2nd Pfizer shot on March 31st, a couple days later I started to feel dizzy, nauseous and my blood pressure was elevated. I have never had a problem with my blood pressure, a few days later I had pressure on the top of my head I thought my head was going to explode. Went to the emergency room, they thought I had a mini stroke, I did not. Went to an ENT and had extensive tests and they “thought” I had a damaged vestibular nerve from a virus. It finally went away only to return again. Now going to a inner ear specialist as no one knows what’s wrong

I too am having an elevated BP and dizziness with no previous history of either. Did they say anything about your BP and why it might be high? I saw in a recent post that you thought you were close to normal, does that mean your BP has returned to what it was before? Anything help you during your recovery or just time? Thanks.


   
ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 1 year ago
Posts: 266
 
Posted by: @tammy21

@twitch yes my neurologist tested me for that and it was negative 

 


   
ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 1 year ago
Posts: 266
 

How are you now? 


   
Zef31 and Zef31 reacted
ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 1 year ago
Posts: 266
 
Posted by: @twitch
Posted by: @tammy21

@twitch yes my neurologist tested me for that and it was negative 

 

How are you now? 🙏🏼


   
ReplyQuote
Joyandhappiness
(@wilhay)
New Member
Joined: 12 months ago
Posts: 1
 

so I rememeber reading that for the regular flu vaccines to work, it drains quite a bit of iron/b12 from the body. Have you all considered going on iron/b vitamin supplements? 

because a lot of the symptoms you all are talking about , are known symptoms of low iron - pins and needles, light headedness, fatigue.

 

i just took a Pfizer booster shot and started feeling really hungry a lot of the time and foggyminded, so I will be taking Feroglobin, which is a great iron/b12 supplement.

The initial vaccine I got was Astra Zeneca, and I had few side effects - tinnitus, menstrual cycle was affected and read online about this iron/b12 link to vaccines and tried it. I think it helped. 

you all should try it! Or at least get tested for iron/b vitamin deficiency


   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 1 year ago
Posts: 438
 
Posted by: @danwood012

@makanahi hi Mark, how are you doing now? am 2 months post the second Pfizer vaccine and all of my symptoms are as follows:

Dizziness
Tingling
Shooting pain through body
Tingling toes both feet
Tingling shooting through body
Swelling of arms and chest separate occasions
Spasms started in toes and chest
Recent - Spasms all over body accompanied by tingling
Pins and needles left hand, left foot, arm in other spots of body
Headaches
Full body ache worst in morning gets slightly better through day
Weakness
Loss of muscle
Blurry vision painful back of eyes and sensitivity to light
Black flashes In vision
Bladder spasm followed by urinary incontinence
Stomach spasms followed by string like faeces/Loss of appetite
Heartburn
Recent - Tingling and spasms in eye and face
Forgetting things regularly. Takes alot longer to remember basic things and can't remember things that presently occurred.
Lack of sleep
Fatigue throughout day
Constant dry mouth
Pain sitting down or leaning on muscle after a short period
Body shaking
Hot flushes sweating
Sweating palms of feet and hands at random
Waking up numb/pins and needles lower arms feels like no blood flow
Joint pain and cracking
New- fingers twitching after intense stabbing pain
Muscle stiffness
Hands and feet more than often cold
Floaters in vision
Eyesocket pain
Chin around mouth tingling and spasm
Foot and calves cramp

2 months I am now unable to sleep and my heart seems to accelerate as I am about to go to sleep. Chest pain is getting significantly worse. 

I am very concerned when to you see your symptoms wear off? thanks 

Hiya. How are you doing since your post? I have much of what you describe here. You are also the first person I have read who mentioned the black flashes in the vision. I get the black flashes too. My eye exams reveal nothing. Have you had any explanation for what is causing it? I'm waiting to see a.


   
ReplyQuote
Mark787
(@makanahi)
Active Member
Joined: 1 year ago
Posts: 11
 

@lmkk 

I'm 4 months In pfizer shots. My symptoms have subsided. 

 

Makanahi


   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 1 year ago
Posts: 438
 
Posted by: @makanahi

@lmkk 

I'm 4 months In pfizer shots. My symptoms have subsided. 

 

Makanahi

Thanks for the super fast response. Great to hear your symptoms are subsided. I'm 5 months out and my symptoms are much improved too. It's the black eye flashes that are lingering. They don't cause pain and only last a split second but I wish I knew what was causing them. My doctor is stumped. Best wishes and happy new year to you.


   
ReplyQuote
Mark787
(@makanahi)
Active Member
Joined: 1 year ago
Posts: 11
 

@lmkk 

  1. What is black eye flashes??? Never heard of that. 
  2. Makanahi

   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 1 year ago
Posts: 438
 
Posted by: @makanahi

@lmkk 

  1. What is black eye flashes??? Never heard of that. 
  2. Makanahi

Hi again. Sorry I confused you and the poster @danwood012 Their original post is further above on this thread. The black flashes as danwood lists are what I can only describe as nano second glitches in my vision that feels like black flashes. It's a strange phenomenon and @danwood012 is the first person I have read who has exactly what I also have had. 


   
ReplyQuote
MelJ
 MelJ
(@meljg)
Active Member
Joined: 12 months ago
Posts: 47
 

@kay1974 hello. I’m having chest pain and it has been a month since my 2nd dose. Can you describe your chest pain?


   
ReplyQuote
Page 12 / 18